# SDR SIMA201808241014

- Difficulty date: May 31, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 43 LH SIDE EMERGENCY PATH LIGHTING WIRES BROKEN AND CONNECTOR MISSING.-C/A-REPAIRED WIRE AND REPLACED SPLICE CONNECTION IAW EMB 140 SWPM 20-21-00
